default search action
"Asymptotic performance of linear receivers in MIMO fading channels."
K. Raj Kumar, Giuseppe Caire, Aris L. Moustakas (2009)
- K. Raj Kumar, Giuseppe Caire, Aris L. Moustakas:
Asymptotic performance of linear receivers in MIMO fading channels. IEEE Trans. Inf. Theory 55(10): 4398-4418 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.